# SDR EVCA201612071

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Bell 206L-4
- Aircraft serial: 52222
- Aircraft time: 5,744 hours, 14,329 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206033004177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM RING/BULKHEAD ASSY PN: 206-032-400-027 HAS APPROXIMATELY ONE 1/2 - 3/4 INCH CRACK AROUND THE UPPER LEFT SIDE OF THE UPPER LEFT INTERCOSTAL/MOUNT POINT.
